# SDR CALA2021111502103

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 67,616 hours, 28,647 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: 2271500002
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/G DOORS NOT CLOSEDECAM NLG DOORS BYPASS IS IN THE OPEN POSITION. PHOTO IS FROM PILOTS PHONE. REMOVED AND REPLACED NLG DOOR ACTUATOR WITH NEW SERVICEABLE ONE, REF AMM 32-31-16-400-001-A, OPS CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1936428  SN OFF 1005 IPC REFERENCE # 32-31-16-01, 001C VERIFIED INSTALLATION OF NOSE GEAR DOOR ACTUATOR AND OPS CHECK. ACTUATOR, NLG,   OFF 31-3232-9-0001 1005 ON 31-3232-9-0001 1124
